# SDR IPXA09155327

- Difficulty date: March 23, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 9,534 hours, 6,063 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT WING LEADING EDGE LOWER SURFACE HAS HOLE WORN THROUGH SKIN JUST ABOVE PYLON.  FABBED AND INSTALLED REPAIR DOUBLER IAW IPXA EO A300-5720-33000-A, AND SAA EA 300-5741-01-A1694.
